# SDR EE4Y2021032512490

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N124NH
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000124
- Aircraft time: 37,643 hours, 18,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 13 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FUSELAGE AT FR13, 40MM BELOW STR 20RH SKIN WITH DENT. NOTE: THE DENT WAS REPAIRED AS PER EMB ETD2021-190-007526 REV A REFERENCE JOB: A1J224 SPECIAL ITEM: 997-2.
